Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having irregular periods even after taking progyluton. Time taken by medicine to regulate menstrual cycle?

hi.. i have problem of irregular bleeding even three times in a month so i am taking progyluton tablets since last month. i have started second pack after giving break of seven days but the irregularity of cyles is still not set so tell me how much time this med could take to regulate my menstural cycle and secondly if i forgett or miss to take any single dose a day then what it effects? sana ...
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

Treatment of irregular periods takes at least 3-6 months, and so you will have to wait for this duration to complete in order to be able to accurately assess its efficacy on your menstrual cycle.

If this does not help then you will have to revisit your doctor and consider other treatment options.

Hope this helps.

Best wishes.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor